# SDR 08FDEA00175

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A5237161000000
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR HINGE SEGMENT DAMAGED FOWARD OF DOOR ACTUATOR.   ACCOMPLISHED INTERIM REPAIR PER EA 6-5230-116948, PART 1.  INSTALLED A STRAP IN PLACE OF HINGE NR 2 - 22 WITH  BOLTS.  MAIN CARGO DOOR AND ALL HINGES TO BE REPLACED AT A LATER DATE PER PART 2 OF EA 6-5230-116948.
